# SDR USAA001141

- Difficulty date: August 2, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 47,097 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED 1 INCH, BS 907, STRINGER 21R FUSELAGE FRAME UPPER LEG.  INSTALLED DOUBLER PER SRM 51-40-3.  (M)
